# SDR SIMA20210107005

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RH #1 EMERGENCY EXIT LIGHT STRIP ESCUTCHEON IS TORN.-C/A-COMPLETE:RAR THE CABIN FLOOR RH #1 EMERGENCY EXIT LIGHT STRIP EXTRUSION IAW AMM 33-50-12
